| Model Number |
400CE |
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/24/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Customer called in from the or with the hemotherm 400ce not pumping water.The customer was walked through evaluating the fuses on the power supply board.During the evaluation, it was discovered the device had a blown 20a fuse.The customer was able to replace the fuse to correct the malfunction and continue with the case without further incident.No adverse event reported.
Event or Problem Description